# SDR FDEA201006031812

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- Engine: Pwa JT8D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29L, FROM BS 950B TO 950C.  REMOVED FASTENERS IAW SRM 51-30-2.  REMOVED CORROSION FROM STR 29L IAW SRM 51-10-6. UT INSPECTED AREA IAW NDTM 51-00-00, FIG 3 PART 4, ORIGINAL  .150",   REMAINING .136". FOUND MATERIAL LOSS OF .014" TO BE WITHIN LIMITS IAW SRM 53-10-1, FIG 1.  TREATED AND PRIMED AREA IAW SRM 51-10-2. INSTALLED FASTENERS IAW SRM 51-30-2.
